Progeserone side effects??

Discussion in 'Fibromyalgia Main Forum' started by mollystwin, Jun 9, 2006.

  1. mollystwin

    mollystwin New Member

    Hello,
    I am just starting progesterone pills 200mg gel caps. I started them about 10 days ago and about 3 or 4 days into it, I started with the break-through bleeding which I know is a side effect. One day I even had clots the size of a dime (which I also get during my period for the last few years). I had some mild cramping as well. I called the FFC dr and she told me these were common side effects and that she wanted me to continue taking the pills. Does anyone know how long these side effects last? If they don't go away, is there a smaller dose that I could take? What dose are you all taking?
    Thanks for all your help!!!!!!
  2. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    I just started the cream a week ago, and am very happy w/ it. I seem to need a tiny dose though, but the cream is great for that. The recommended dose of 250 -500 mg of cream was way too strong and I'd get all high and spacey feeling. Might have made me blue too, but could have been coincidental to the weather. Less than a pea sized dot does me though, and its quickly brought my sexdrive back. I think my fiance will make darn sure I don't run out of that cream. I ordered it from the Prohealth store here, brand is Source Naturals. I'd sooner take the natural to the synthetic.


    Jeanne
  3. mollystwin

    mollystwin New Member

    Maybe I'll ask the dr about the cream or just try it on my own. I am not taking synthetic, though. The pills I am taking are the bio identical from the compounded pharmacy. I will never take sythetic hormones. I've read too many bad things about them.

    [This Message was Edited on 06/10/2006]
  4. mollystwin

    mollystwin New Member

    Today I started itching just like I do whenever I take something codeine related. I am illeric to codiene,. Is itching a side effect from progesterone?
  5. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    but I do itch from codeine or oxy too, both of which I take for pain.

    Maybe it is a common binder in the pills that makes you itch?


    Jeanne
  6. mollystwin

    mollystwin New Member

    I just read on a website that itching is a rare side effect from the bioidentical cream progesterone due to the coconut in it. 1% of people have this reaction. But I am taking the pill form so this is really weird!
    I am going to half my dose tonight to see what happens. Thanks for all your comments. I was looking forward to the very pleasant side effects like you are having, the increased sex drive and regular periods! Oh well.

[ advertisement ]